MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRUMATCH CT CUT GUIDE KIT L; RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US TRUMATCH CT CUT GUIDE KIT L; RESECTION BLOCKS/DEVICES
Catalog Number 420915
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the trumatch blocks broke.No further information is provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: a2 (age) and d9 corrected: d4 (primary udi number).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and states that : customer "used a wider saw blade for this patient due to larger patient anatomy versus using the recommended whale tail blade.He was still able to complete the resections without any surgical delay and was pleased with patient outcome"."he is aware to use whale tale blade for future tmk cases".
 
Additional Manufacturer Narrative
Product complaint #:(b)(4).Investigation summary
=
> it was reported that the trumatch blocks broke.The product was returned to j&j medtech orthopaedics design team for evaluation.Visual inspection of the returned device revealed that the femur guide broke in zone 3, confirming the reported event.Additionally, the saw slot of the guide was "popped" out and was not seated correctly as a consequence of the thicker saw blade used during surgery.The observed damage was traced to user, as per the following information received by the customer: he "used a wider saw blade for this patient due to larger patient anatomy versus using the recommended whale tail blade.He was still able to complete the resections without any surgical delay and was pleased with patient outcome".Properly handling and¿attention to the approved use of the device diminishes the risk of failure.Please refer to the trumatch® personalized solutions - attune knee resection guide & pin guide systems surgical technique (rev.D, page 7) and associated ifu to review the proper handling and care for these devices, which states that a 1.19 mm whale tail saw blade needs to be used for the distal femoral resection.A product development investigation was performed and it was concluded that the proposal, the femur guide and the tibial guide were designed within trumatch specifications and no issues were identified.A manufacturing record evaluation was performed for the finished device with product code: 420915 case number: tmk00088929 product description: trumatch ct cut guide kit l, and no non-conformances or manufacturing irregularities were identified.The overall complaint was confirmed as the observed condition of the trumatch ct cut guide kit l would have contributed to the complained device issue.¿ based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.A manufacturing record evaluation was performed for the finished device with product code: 420915 case number: tmk00088929 product description: trumatch ct cut guide kit l, and no non-conformances or manufacturing irregularities were identified.A manufacturing record evaluation was performed for the finished device with product code: 420915 case number: (b)(4).Product description: trumatch ct cut guide kit l, and no non-conformances or manufacturing irregularities were identified.H11 additional narrative: corrected: h3.

Brand Name
TRUMATCH CT CUT GUIDE KIT L
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20609993
Report Number1818910-2024-23061
Device Sequence Number7411289
Product Code NJL
UDI-Device Identifier10603295384854
UDI-Public(01)10603295384854(10)00088929
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K193540
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number420915
Device Lot Number00088929
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer11/12/2024
12/09/2024
12/16/2024
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date11/13/2024
12/12/2024
12/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale
Patient Weight95 KG